# SDR 2002FA0001386

- Difficulty date: December 15, 2002
- Submitted: December 15, 2002
- Operation: General aviation
- Make and model: Amtr T10
- Engine: Jacobs R7559
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Tank
- Condition: Blocked
- Location: Main
- Part time: 163 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

ENGINE FAILURE DURING CRUISE FLIGHT.  FAILURE DUE TO RIVETS FROM MAIN FUEL TANK CONSTRUCTION BLOCKING FUEL LINE DOWNSTREAM OF TANK.  NO FINGER SCREEN INSTALLED AT TANK OUTLET.  RECOMMEND CHECKING OTHER TANKS FOR FINGER SCREENS AND DEBRIS IN TANK.
